# SDR REXA2012081601268

- Difficulty date: August 16, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N8736A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7736
- Aircraft time: 21,912 hours, 18,880 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 3735,  RECEIVED FLAPS FAIL MESSAGE AT 0 WHEN SELECTING 20 DEG DURING APPROACH.    PERFORMED RESET AND FIVE SUCCESSFUL FLAP CYCLES.
